# SDR 99ZZZX3832

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, LLC, repair station XB1R606K
- Engine: Garrtt TFE7314R
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30754372
- Condition: Dented
- Location: Lp Turbine
- Part time: 1,578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, DISCOVERED THIRD STAGE LPT HAD ONE EACH BLADE SHROUD BROKEN AND SEVERAL BLADES DENTED.  FIRST AND SECOND STAGE LPT'S HAVE DAMAGED BLADES ALSO.  ENG TSN:  1,578 HOURS.  CSN:  1,274.
